Vol. 15, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Computing integral points on $X_{\mathrm{ns}}^+(p)$

Aurélien Bajolet, Yuri Bilu and Benjamin Matschke

Vol. 15 (2021), No. 3, 569–608

We develop a general method for computing integral points on modular curves, based on Baker’s inequality. As an illustration, we show that for 11 p < 101, the only integral points on the curve Xns+(p) are the CM points.

To the memory of Alan Baker

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

modular curves, normalizers, nonsplit Cartan subgroups, integral points, Serre's uniformity problem, economical modular units, Baker–Davenport method, lattice point enumeration
Mathematical Subject Classification 2010
Primary: 11-04
Secondary: 11G16, 11Y40, 14G05
Received: 23 October 2018
Revised: 27 July 2020
Accepted: 10 October 2020
Published: 20 May 2021
Aurélien Bajolet
Lycée Jean Dautet
La Rochelle
Yuri Bilu
Institut de Mathématiques de Bordeaux
Université de Bordeaux & CNRS
Benjamin Matschke
Department of Mathematics and Statistics
Boston University
Boston, MA
United States